# SDR FX7A200700003

- Difficulty date: January 29, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Clogged
- Location: Pt2
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AFTER 1.4 EPR CHECK & AUTOTHROTTLE ENGAGEMENT ENGINE NR 2 EPR INDICATION WENT TO 1.75 AND REMAINED FIXED.  AUTOTHROTTLE DISENGAGED AND WOULD NOT RE-ENGAGED.  ABORTED T/O AT 65 KIAS & RETURNED TO GATE.  FOUND PT2 LINE CLOGGED.  CLEANED PT2 LINE AND REPLACED ENGINE FUEL FILTERS.  SYSTEM TESTED NORMAL DURING TEST FLIGHT.
